MAUDE Adverse Event Report: TIDI PRODUCTS LOCKING TWICE-AS-TOUGH CUFFS; RESTRAINT, PROTECTIVE

TIDI PRODUCTS LOCKING TWICE-AS-TOUGH CUFFS; RESTRAINT, PROTECTIVE
Model Number 2799
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Tm reported complaint via email.Two restraint skus ((b)(4)) had tearing from the strap, in the sewen area.An incident occurred on (b)(6) 2023, staff memeber was injured.No lot number was located on either product, customer states they've been using these products for at least two years.Request to have product returned for qa evaluation.
 
Additional Manufacturer Narrative
Product is scheduled to be returned but has not been received in by manufacturer at the time of this report.Therefore, this report is based solely on the information provided by the customer.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states to before each use, check cuff s and straps for cracks, tears, and/or excessive wear or stretch, broken buckles or locks, and/or that hook-and-loop adheres securely as these may allow patient to remove cuff.Discard if device is damaged or if unable to lock.The ifu also provided extra warning to not use this device with someone who has continued highly aggressive or combative behavior, self-destructive behavior, or deemed to be an immediate risk to others or to self.Without return of the device the reported issue could not be confirmed and without the device lot information the release documentation could not be reviewed.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacture reference file 2022-00066 h3 other text : product not yet returned.
 
Event or Problem Description
Supplemental medwatch being sent for additional information.
 
Additional Manufacturer Narrative
H3: evaluation of the returned product found tears in the square box stitches which secure the bed-connecting strap to the cuff.The broken stitches are located in-between the webbing of the wrist strap and the overlapped bed-connecting strap.The ends of the exposed threads have some unraveling with elongated thread fibers.The broken threads at the box stitch have been identified as the failure and was the result of tensile forces applied beyond the threshold of the box stitch strength.Seam separation on the newer product with a lot number 7123t064 is a known issue and has been addressed via dco-3853.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states to before each use, check cuff s and straps for cracks, tears, and/or excessive wear or stretch, broken buckles or locks, and/or that hook-and-loop adheres securely as these may allow patient to remove cuff.Discard if device is damaged or if unable to lock.The ifu also provided extra warning to not use this device with someone who has continued highly aggressive or combative behavior, self-destructive behavior, or deemed to be an immediate risk to others or to self.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint and the instructions for use were reviewed and determined to provide adequate instructions and warning for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacture reference file (b)(4).

Brand Name
LOCKING TWICE-AS-TOUGH CUFFS
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS
570 enterprise dr
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key16405360
Report Number2182318-2023-00006
Device Sequence Number3290039
Product Code FMQ
UDI-Device Identifier10190676002693
UDI-Public10190676002693
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K963413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2799
Device Catalogue Number2799
Device Lot Number7123T064
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2023
Supplement Date Received by Manufacturer03/03/2023
Initial Report FDA Received Date02/20/2023
Supplement Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown